# SDR QXEA200400529

- Difficulty date: July 16, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 6,132 hours, 6,738 cycles
- Engine: Pwc PW150A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Valve
- Condition: Overtemp
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE HIGH OIL TEMPERATURE. MAINTENANCE REPLACED NR 1 ACOC BYPASS VALVE AND ACOC FLAP ACTUATOR. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
